Local Lagrange interpolation by quintic C1 splines on type-6 tetrahedral partitions

Nürnberger, Günther ; Rhein, Markus ; Schneider, Georg

DOI: https://doi.org/10.1016/j.cam.2011.07.029
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/251585722...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Journal of Computational and Applied Mathematics
Volume: 236
Issue number: 4
Page range: 529-542
Place of publication: Amsterdam [u.a.]
Publishing house: North-Holland
ISSN: 0377-0427 , 1879-1778
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Keywords (English): Trivariate splines; Approximation order

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item